# SDR RRXA000836

- Difficulty date: March 27, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NUMEROUS DRILLED HOLES THROUGHOUT FLOOR PLANK/PANEL (C1-R7) 12 INCHES FROM EDGE FLANGE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FILLED DISCREPANT HOLES BY WELDING IAW EO NR 99-236 WITH APPROVED 8110-3 DATED 3-6-00.
